| Model Number |
SC-2316-50 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) leads were replaced with an mri compatible device due to lead fracture.The explanted leads were discarded by the medical facility and will not be returned.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 16098105, udi: ((b)(4).
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) leads were replaced with an mri compatible device due to lead fracture.The explanted leads were discarded by the medical facility and will not be returned.Additional information was received that the patient was doing well postoperatively.